# SDR CA960507004

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52930
- Condition: Broken Rim
- Location: Nr 3 Wheel
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF PILOT REPORTED POSSIBLE BLOWN TIRE AND WAS RETURNING. #3 WHEEL HAD BLOWN A SECTION OF INBOARD RIM. RIM HAD 656 CYCLES SINCE LAST OVERHAUL.
